Wal-Zyr 24 Hour Allergy (tablet) Walgreens

Dec 30, 2013 · Wal-Zyr™ 24 Hour Allergy. Cetirizine Hydrochloride Tablets 10 mg. Antihistamine. 24 hour relief of running nose, sneezing, itchy throat or nose & itchy, watery eyes; Indoor & Outdoor Allergies. 24 Hour Symptom Relief. TABLETS 10 mg each. Compare to Zyrtec® active ingredient‡‡…

Benadryl Ultratab Antihistamine Allergy Medicine Tablets

Benadryl Allergy UltraTabs in 48 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose ...…